# SDR 2002UALA00439

- Difficulty date: March 13, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 867 FRAME, BETWEEN 8L & 9L FRAME IS CRACKED AT FASTENER HOLE FROM VENT BRACKET, AFT SIDE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED CHANNEL REPAIR ANGLE.
